Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Complete Set of Invariants for a Bykov Attractor
Publication

Complete Set of Invariants for a Bykov Attractor

Title
Complete Set of Invariants for a Bykov Attractor
Type
Article in International Scientific Journal
Year
2018-06
Authors
Maria Pires de Carvalho
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Alexandre A. P. Rodrigues
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Journal
Vol. 23
Pages: 227-247
ISSN: 1560-3547
Publisher: Palgrave Macmillan
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Authenticus ID: P-00P-JDK
Abstract (EN): In this paper we consider an attracting heteroclinic cycle made by a 1-dimensional and a 2-dimensional separatrices between two hyperbolic saddles having complex eigenvalues. The basin of the global attractor exhibits historic behavior and, from the asymptotic properties of these nonconverging time averages, we obtain a complete set of invariants under topological conjugacy in a neighborhood of the cycle. These invariants are determined by the quotient of the real parts of the eigenvalues of the equilibria, a linear combination of their imaginary components and also the transition maps between two cross sections on the separatrices.
Language: English
Type (Professor's evaluation): Scientific
No. of pages: 21
Documents
File name Description Size
Invariants_RCD 184.17 KB
Related Publications

Of the same authors

A note on reversibility and Pell equations (2017)
Article in National Scientific Journal
Maria Pires de Carvalho; Alexandre A P Rodrigues; Mário Bessa
The role of the saddle-foci on the structure of a Bykov attractor (2020)
Article in International Scientific Journal
Maria Pires de Carvalho; Alexandre A P Rodrigues; Mário Bessa
Moduli of stability for heteroclinic cycles of periodic solutions (2019)
Article in International Scientific Journal
Maria Pires de Carvalho; Alexandre A P Rodrigues; Alexander Lohse
Experimentally accessible orbits near a Bykov cycle (2020)
Article in International Scientific Journal
Maria Pires de Carvalho; Roberto Barrio; Alexandre A P Rodrigues; M. Luísa Castro

Of the same journal

Multiple Reductions, Foliations and the Dynamics of Cluster Maps (2018)
Article in International Scientific Journal
Cruz, I; Mena Matos, H; Sousa-Dias, M.E.
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-04 00:51:18 | Reports Portal